# SDR QXEA0200849

- Difficulty date: May 30, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 1,975 hours, 2,254 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Light
- Condition: Extinguished
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PIH - ABORTED TAKEOFF, AUTO FEATHER ARM DISAPPEARED.  SELECTED AUTO FEATHER TEST NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
